# SDR CALA2025090908631

- Difficulty date: September 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FLOOR STRUCTURE SUPPORT AT FWD WET AREA, BTW BS 328 AND BS 344, LBL 45.  REMOVED AND REPLACED DAMAGED INTERCOSTAL AT FWD WET AREA BTW BS 328 AND BS 344, LBL 45. IAW DWG 141A5410 REV U , SRM 51-40 -02-0G-0.
